# SDR AALA20111123TUL06

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 64,654 hours, 22,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN BULLNOSE ABOVE SEAT 1ABC INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT IN BULLNOSE ABOVE SEAT 1ABC.
